# SDR CA070307010

- Difficulty date: March 7, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 275 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Part number: WIRE
- Condition: Chafed
- Location: Magneto
- Part time: 286 hours
- Component: Magneto
- Component part number: 10600646201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR WAS LAZY AND SNAGGED BY PILOT.  UPON FURTHER INVESTIGATION, THE MAGNETO WAS REMOVED AND PRIMARY COIL WIRE WAS TOUCHING AND CHAFING ON TACH POINT CONNECTOR. THIS MAY BE THE POSSIBLE CAUSE FOR LAZY GOVERNOR.  NEW MAGNETO INSTALLED PROBLEM RECTIFIED. MAGNETO SENT BACK FOR WARRANTY. (TC NR 20070307010)
